Alert archive / New York / Wind Chill Warnings in 2010
Wind Chill Warning 2, NWS Albany, NY
NWS Albany, NY issued this wind chill warning at Jan 29, 2010, 3:02 PM EST for 4 counties in New York; Bennington County, Windham County, Vermont. It took effect at Jan 29, 2010, 6:00 PM EST. It was in force for 16 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 29, 2010, 3:02 PM EST (20:02 UTC)
- In effect from
- Jan 29, 2010, 6:00 PM EST
- Expired
- Jan 30, 2010, 10:00 AM EST
- In force
- 16 hr
- Issued by
- NWS Albany, NY
Counties Fulton County, NY, Hamilton County, NY, Herkimer County, NY, Warren County, NY, Bennington County, VT, Windham County, VT
The radar
The Albany radar (KENX), 80 km from the middle of the area, began a volume at 20:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 8.0 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1168 m above ground
- 0-6 km bulk shear
- 114 kt
- 0-1 km storm-relative helicity
- 193 m²/s²
- 0-3 km storm-relative helicity
- 137 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
133 WWUS41 KALY 292002 WSWALY URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBANY NY 302 PM EST FRI JAN 29 2010 NYZ032-033-042-301500- /O.NEW.KALY.WC.W.0002.100129T2300Z-100130T1500Z/ NORTHERN HERKIMER-HAMILTON-NORTHERN WARREN- INCLUDING THE CITIES OF...ATWELL...BIG MOOSE...EAGLE BAY... MCKEEVER...NOBLEBORO...NORTHWOOD...OLD FORGE...SPECULATOR... WARRENSBURG 302 PM EST FRI JAN 29 2010 ...WIND CHILL WARNING IN EFFECT FROM 6 PM THIS EVENING TO 10 AM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A WIND CHILL WARNING FOR NORTHERN HERKIMER...HAMILTON...AND NORTHERN WARREN COUNTIES...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 10 AM EST SATURDAY. THE COMBINATION OF FRIGID TEMPERATURES AND WIND SPEEDS OF 5 TO 15 MPH...WILL PRODUCE DANGEROUS WIND CHILLS OF 30 TO 35 BELOW ZERO. WIND CHILLS OF THESE VALUES CAN LEAD TO FROSTBITE ON EXPOSED FLESH IN ONLY 10 TO 15 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. && $$ NYZ082-VTZ013-014-301500- /O.NEW.KALY.WC.W.0002.100129T2300Z-100130T1500Z/ NORTHERN FULTON-BENNINGTON-WESTERN WINDHAM- INCLUDING THE CITIES OF...NORTHVILLE...MAYFIELD...BENNINGTON... JACKSONVILLE...NEWFANE 302 PM EST FRI JAN 29 2010 ...WIND CHILL WARNING IN EFFECT FROM 6 PM THIS EVENING TO 10 AM EST SATURDAY ABOVE 1500 FEET... THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A WIND CHILL WARNING FOR NORTHERN FULTON...BENNINGTON...AND WESTERN WINDHAM COUNTIES ABOVE 1500 FEET...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 10 AM EST SATURDAY. THE COMBINATION OF FRIGID TEMPERATURES AND WIND SPEEDS OF 5 TO 15 MPH...WILL PRODUCE DANGEROUS WIND CHILLS OF 30 TO 35 BELOW ZERO. WIND CHILLS OF THESE VALUES CAN LEAD TO FROSTBITE ON EXPOSED FLESH IN ONLY 10 TO 15 MINUTES. BELOW 1500 FEET...WIND CHILL VALUES OF 20 TO 29 BELOW ZERO ARE EXPECTED. THESE VALUES ARE IN THE ADVISORY CRITERIA RANGE. WIND CHILLS OF THESE VALUES CAN LEAD TO FROSTBITE ON EXPOSED FLESH IN 20 TO 30 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. && $$ NYZ038>041-043-047-048-051-054-083-VTZ015-301500- /O.NEW.KALY.WC.Y.0002.100129T2300Z-100130T1500Z/ SOUTHERN HERKIMER-SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA- NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY-WESTERN ALBANY- EASTERN RENSSELAER-SOUTHEAST WARREN-EASTERN WINDHAM- INCLUDING THE CITIES OF...ILION...HERKIMER...LITTLE FALLS... MOHAWK...FRANKFORT...DOLGEVILLE...GLOVERSVILLE...JOHNSTOWN... AMSTERDAM...WELLSVILLE...SARATOGA SPRINGS...WHITEHALL... GRANVILLE...COBLESKILL...MIDDLEBURGH...DELANSON...ESPERANCE... DUANESBURG...ALTAMONT...HOOSICK FALLS...GLENS FALLS... WEST GLENS FALLS...BRATTLEBORO...WEST BRATTLEBORO...BELLOWS FALLS 302 PM EST FRI JAN 29 2010 ...WIND CHILL ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 10 AM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A WIND CHILL ADVISORY FOR THE MOHAWK VALLEY...SCHOHARIE VALLEY...THE HELDERBERGS...NORTHERN SARATOGA COUNTY...SOUTHERN WARREN COUNTY...NORTHERN WASHINGTON COUNTY...EASTERN RENSSELAER COUNTY... AND EASTERN WINDHAM COUNTY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 10 AM EST SATURDAY. THE COMBINATION OF FRIGID TEMPERATURES AND WIND SPEEDS OF 5 TO 15 MPH...WILL PRODUCE DANGEROUS WIND CHILLS OF 20 TO 29 BELOW ZERO. WIND CHILLS OF THESE VALUES CAN LEAD TO FROSTBITE ON EXPOSED FLESH IN 20 TO 30 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ CTZ001-MAZ001-025-NYZ058-061-063-301500- /O.NEW.KALY.WC.Y.0002.100129T2300Z-100130T1500Z/ NORTHERN LITCHFIELD-NORTHERN BERKSHIRE-SOUTHERN BERKSHIRE- WESTERN GREENE-EASTERN COLUMBIA-WESTERN ULSTER- INCLUDING THE CITIES OF...TORRINGTON...PITTSFIELD...NORTH ADAMS... GREAT BARRINGTON...LEE...LENOX...HOUSATONIC...HUNTER... TANNERSVILLE...WINDHAM...CHATHAM...SUNDOWN...ELLENVILLE... WOODSTOCK...WEST HURLEY...KERHONKSON...NAPANOCH...PHOENICIA 302 PM EST FRI JAN 29 2010 ...WIND CHILL ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 10 AM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A WIND CHILL ADVISORY FOR THE EASTERN CATSKILLS...EASTERN COLUMBIA COUNTY...THE BERKSHIRES...AND NORTHERN LITCHFIELD COUNTY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 10 AM EST SATURDAY. THE COMBINATION OF FRIGID TEMPERATURES AND WIND SPEEDS OF 5 TO 15 MPH...WILL PRODUCE DANGEROUS WIND CHILLS OF 15 TO 24 BELOW ZERO. WIND CHILLS OF THESE VALUES CAN LEAD TO FROSTBITE ON EXPOSED FLESH IN AROUND 30 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
What forecasters said that day
The local office's own words before this wind chill warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this wind chill warning went out at Jan 29, 12:50 PM EST, 2 hours 12 minutes earlier.
Area forecast discussion, Jan 29, 12:50 PM EST, 2 hours 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBANY NY 1250 PM EST FRI JAN 29 2010 .SYNOPSIS... ARCTIC AIR WILL CONTINUE TO POUR INTO THE REGION TODAY ON BRISK NORTHWEST WINDS THIS AFTERNOON. HIGH PRESSURE BUILDS IN TONIGHT AND SATURDAY AND WINDS WILL WEAKEN. A REINFORCING COLD FRONT WILL MOVE ACROSS THE REGION SUNDAY AND SUNDAY NIGHT TRIGGERING SOME SNOW SHOWERS. ANOTHER LARGE ARCTIC HIGH WILL BUILD IN EARLY NEXT WEEK. && .NEAR TERM /THROUGH TONIGHT/... HAVE EXPIRED WIND CHILL WARNING AND ADVISORY. WIND CHILL READINGS HAVE INCREASED OUT OF CRITERIA. HOWEVER...THIS WILL BE SHORT- LIVED...THROUGH THE AFTERNOON. AFTER SUNSET...DESPITE WINDS WEAKENING AS PRESSURE GRADIENT WEAKENS...TEMPERATURES WILL DROP AND WIND CHILL READINGS WILL TOO. WILL NEED TO POST WIND CHILL WARNINGS AND ADVISORIES AGAIN FOR TONIGHT...THEY WILL BE ISSUED LATER THIS AFTERNOON. OTHERWISE...HAVE MADE MINOR ADJUSTMENTS TO GRIDS THROUGH THIS AFTERNOON BASED ON OBSERVATIONS. PREVIOUS DISCUSSION ISSUED AT 350 AM...INTENSE UPPER LOW OVER SOUTHEASTERN CANADA ALONG WITH SURFACE HIGH OVER THE NORTH CENTRAL STATES WILL RESULT IN STRONG GRADIENT NW WINDS...WHICH WILL CONTINUE TO CIRCULATE VERY COLD AIR OUT OF CENTRAL CANADA INTO THE REGION. THURSDAY EVENING SOUNDINGS HAD MINUS 30 AT 850 HPA JUST SOUTH OF HUDSON BAY...AND LARGE AREA OF MINUS 20-25 DEGREES UPWIND OF THE REGION OVER MICHIGAN AND ONTARIO. AS THE SURFACE LOW CONTINUES TO MOVE EAST...AND THE HIGH BUILDS INTO THE GREAT LAKES REGION...LOW LEVEL WINDS WILL VEER TO A MORE NORTHERLY DIRECTION. THIS SHOULD SHORTEN HE TRAJECTORY OVER LAKE ONTARIO AND DIRECT MORE OF THE LAKE EFFECT FARTHER WEST. WILL KEEP SLIGHT CHC POPS OVER THE CENTRAL AND WESTERN ADIRONDACKS...WITH CHANCE POPS OVER THE UPPER MOHAWK VALLEY...SLIGHT CHC POPS OVER THE CENTRAL MOHAWK VALLEY AND WESTERN CATSKILLS...WITH THE REST OF THE AREA DRY. IT WILL BE MUCH COLDER TODAY THAN YESTERDAY...WITH HIGHS FROM ZERO TO 10 ABOVE IN THE ADIRONDACKS...MID TEENS IN THE ALBANY AREA...AND LOW 20S IN THE LOWER HUDSON AND HOUSATONIC VALLEYS. STRONG WEST/NORTHWEST WINDS WILL AGAIN OCCUR TODAY. IN SOME AREAS WINDS WILL BE ONLY A FEW MPH BELOW ADVISORY CRITERIA THEREFORE WILL NOT EXTEND CURRENT WIND ADVISORIES. THE MAIN FORECAST ISSUE WILL BE WIND CHILL. SINCE WIND CHILL WARNINGS/ADVISORIES ARE STILL IN EFFECT...AND WILL BE IN EFFECT MUCH OF THE MORNING IN SOME AREAS...WILL HOLD OFF ISSUANCE OF ONES FOR TONIGHT TO REDUCE CONFUSION. INSTEAD WILL MENTION THE RECURRENCE OF WIND CHILL IN THE HWO FOR TONIGHT. NEW WIND CHILL ADVISORIES/WARNINGS WILL BE ISSUED MIDDAY FOR TONIGHT. HAVE GONE WITH A BLEND BETWEEN THE MET/MOS AND MAV/MOS FOR THE LOWS TONIGHT...WHICH WILL RANGE FROM 10 TO 15 BELOW ZERO IN THE ADIRONDACKS...NEAR ZERO IN THE ALBANY AREA... AND IN THE LOW TO MID POSITIVE SINGLE DIGITS IN THE HUDSON AND HOUSATONIC VALLEYS...AS THE COLDEST AIR MOVES ACROSS THE REGION. && .SHORT TERM /SATURDAY THROUGH MONDAY NIGHT/... SATURDAY THE SFC HIGH IS OVER THE EASTERN GRTLKS/THE NE USA ON GEM/NAM/GFS/ECMWF. WILL BE DRY FAIR COLD DAY. SHOULD BE SOME MODERATION AS THE COLD CORE OF THE ARCTIC AIR MASS IS RETREATING TO THE NE DURING THE DAY BUT TEMPS WILL STILL BE BLO NORMAL. THE FEATURE OF NOTE IS THE SOUTHERN TIER OF STATES WINTER STORM WHICH ALL THE GUIDANCE TAKES SAFELY OUT TO THE EAST...WELL SOUTH OF OUR RGN. BY SUNDAY THE SFC HIGH IS RIDGED ACROSS THE NE USA AND RETREATING SE AS A REINFORCING CDFNT PUSHES TWRD THE RGN. THE NAM/GEM ARE SLOWER AND MORE MINIMALIST WITH THIS CDFNTS ASSOCIATED WX..HOLDING ITS PASSAGE OFF TO SUNDAY NIGHT WITHOUT MUCH MORE THAN CHC -SHSN AND POSSIBLE A BRIEF ENHANCEMENT OF A LONG LAKE LK ONTARIO BAND THAT DRIFTS QUICKLY THRU THE REGION. ALL THREE SHOW A SIMILAR 500 HPA JET SETTING UP LATE SUNDAY FM MI-NJ...WITH MAX WINDS ABOUT 100KTS AND FCA IN LFQ. WHILE THIS WOULD IMPLY SIMILAR RESPONSE THE GFS PRODUCES MORE CLOUDS FOR SUNDAY THAN THE OTHERS...AS WELL AS MORE QPF AND A BIGGER LK RES PONCE. WHILE IT WILL BE NOTHING LIKE THURSDAYS JET (MORE CURVED...MUCH MORE MOISTURE...CLOSER AND 25KTS STRONGER) IT CERTAINLY WILL PRODUCE SOME MID LEVEL CLOUDS AND -SH SNOW. WILL GO TWRD VRBL/PC FOR NOW WITH CHC SNOW SHOWERS. CAN REFINE IN TIME. ALL THE MDLS PUSH THIS CDFNT THRU THE RGN SUN NIGHT...ALTHOUGH THE GFS IS THE LAGGARD AGAIN BY 6-9HRS AND ALSO HAS A MORE E-W ORIENTATION THAN THE OTHERS WHICH ARE NE-SW. RESULT IS SLOWER DEPARTURE THAN OTHERS WITH CLOUDS...BUT REGARDLESS YET ANOTHER ARCTIC HIGH SETTLES INTO THE REGION MONDAY NIGHT && .LONG TERM /TUESDAY THROUGH THURSDAY/... EFP FAIRLY QUIET PERIOD...AND GRIDS POPULATED WITH GMOS..AS THEY APPEAR TO HAVE BEEN BY PVS SHIFT. RGN IN FAST WNW-ESE 500HPA FLOW AND SYSTEMS IN THE N STREAM ARE GENERALLY DRY AND MOVE ALONG FAIRLY QUICKLY. PERIOD STARTS WITH LARGE ARCTIC HIGH OVER NE USA. TUES NT WAA ALONG THE SFC HIGH'S WESTERN PERIPHERY IN UPR GRT PLAINS RESULTS IN WMFNT BOUNDARY FORMING FM UPR GRTLKS TO DELMARVA...AND OVERRUNNING CLOUDS FORMING AND STREAMING INTO RGN TUES NT INTO WED NT. RESULT WILL BE VRBL CLOUDS AND ONLY SLIGHT CHC POPS WITH WEAK RESPONSE -SHSN. BY THU SFC HIGH IS ALONG MID ATLC COAST AND FCA IN S-SE FLOW AS 500 HPA RIDGE STARTS TO BUILD FM NC TO LK SUPERIOR. LATE WED AND THU WILL BE DRY AND SEASONABLE. OUT TO OUR WEST WAY OUT THERE IN DAY 8 GRIDS A FAIRLY SIGNIFICANT STORM IS ALLUDED TO BE ORGANIZING FOR NEXT FRI ON GFS. WHILE THE SIGNAL FOR THIS EVENT HAS BEEN IN THE GUIDANCE FOR DAYS NOW...ITS STILL ENDING UP EVERYWHERE FM A COASTAL LOW ROARING UP THE SEABOARD (GFS)...TO A REPLAY OF TOMORROW'S LOW...ACROSS THE SOUTHERN STATES AND OUT TO SEA WELL SOUTH OF HERE (ECMWF). SINCE WE USED GMOS...GOT CHC POPS IN FOR DAY 8 GRIDS. && .AVIATION /18Z FRIDAY THROUGH WEDNESDAY/... VFR CONDITIONS THROUGH TAF PERIOD...18Z/SATURDAY. HOWEVER...BRISK AND GUSTY NORTHWEST WINDS WILL CONTINUE THIS AFTERNOON. THE PRESSURE GRADIENT WILL WEAKEN TONIGHT AND THE WINDS WILL TOO. GUSTS TO AROUND 35 KNOTS ARE EXPECTED AT KALB WHERE THE FLOW FUNNELS DOWN THE MOHAWK VALLEY. OTHERWISE...GUSTS INTO THE 20S AT KPOU AND KGFL. LAKE ENHANCED CLOUDS WILL EXTENDED INTO THE AREA...BUT ARE EXPECTED TO REMAIN SCATTERED AT THE TAFS SITES. OUTLOOK... SAT-TUE...VFR. NO SIG WX. WED...VFR WITH A SLIGHT CHANCE OF SNOW SHOWERS. && .HYDROLOGY... FRIGID AIR WILL POUR INTO THE REGION TODAY. THE COLD WEATHER WILL LAST THROUGH THE WEEKEND. ANY PRECIP THAT DOES OCCUR WILL BE IN THE FORM OF SNOW. RIVER FLOWS WILL CONTINUE TO DIMINISH THE NEXT FEW DAYS. AS WATER LEVELS DROP WITH TEMPERATURES WELL BELOW FREEZING...SLABS OF ICE IN THE RIVERS ARE LIKELY TO BE CEMENTED TOGETHER AND ICE WILL ALSO FORM AND THICKEN WITH NIGHTTIME LOWS MAINLY BETWEEN 10 ABOVE AND 10 BELOW ZERO TONIGHT...FRIDAY...AND SATURDAY NIGHTS. STRONG WINDS WILL ADD TO THE COOLING. FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. MA...NONE. VT...NONE. && SYNOPSIS...IAA/SNYDER NEAR TERM...IAA/RCK SHORT TERM...SNYDER LONG TERM...SNYDER AVIATION...IAA HYDROLOGY...JPV
Hazardous weather outlook, Jan 29, 1:10 PM EST, 1 hour 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 110 PM EST FRI JAN 29 2010 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-301100- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER- SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN- NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE- WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER- WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN- SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- 110 PM EST FRI JAN 29 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND SOUTHERN VERMONT. .DAY ONE...THIS AFTERNOON AND TONIGHT. WIND CHILL WARNINGS AND ADVISORIES WILL BE NEEDED AGAIN TONIGHT AND WILL BE ISSUED LATER THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. WIND CHILL WARNINGS AND ADVISORIES WILL BE NEEDED INTO SATURDAY MORNING AND WILL BE ISSUED LATER THIS AFTERNOON. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 29, 3:02 PM EST | Wind Chill Advisory | ALY | Albany, Columbia, Fulton, Greene, Herkimer, Montgomery and 7 more | 19 hr |
Nearby
Wind Chill Warnings in New York, 2010Wind Chill Warnings in Vermont, 2010Every wind chill warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.